# SDR WRLA96055

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Loose
- Location: Nr 3 Engine Tr
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

UPON POWER FOR T/O, NR 3 ENG REVERSER UNLOCK LIGHT ILLUMINATED.  ABORTED T/O AND RETURNED TO GATE FOR MX.  THRUST REVERSER WAS DEFERRED PER MEL PROCEDURES.  DEFERRAL WAS CLEARED ON 1/2/97.  REMOVED AND CLEANED NR 3 ENG'S THRUST REVERSER STOW/DEPLOY SWITCHES.  REINSTALL CANNON PLUGS, GROUND TEST THRUST REVERSER (NO FAULTS NOTED).  A/C RETURNED TO SERV.  A/C EXPERIENCED AN ADDITIONAL FAULT (UNLOCK LIGHT ILLUMINATED DURING T/O ROLL) ON 2/16/97.  MALFUNCTION IDENTIFIED AS 'BLACK SHELL' TO CANNON PLUG ON LWR, RT LOCK ACT STOW SWITCH WAS LOOSE.  SHIELD WAS CONTACTING ACT BODY.  CANNON PLUG WAS CORRECTED, GROUND TESTS WERE PERFORMED.  A/C WAS RETURNED TO SERV.  (M)
